Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 58, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 30, 2019, 1:50 PM EDT for Lewis County, New York. It was in force for 55 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2019, 1:50 PM EDT (17:50 UTC)
- Expired
- Jul 30, 2019, 2:45 PM EDT
- In force
- 55 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 24 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 2:11 PM EDT | TSTM WND DMG | 1 S Glendale, NY | TREE DOWN ON HOUSEVILLE RD |
| Jul 30, 2:11 PM EDT | TSTM WND DMG | 1 S Glendale, NY | TREES AND WIRES DOWN BLOCKING DUNCAN RD NEAR HOUSEVILLE RD IN GLENFIELD |
| Jul 30, 2:14 PM EDT | TSTM WND DMG | 1 Ene Otter Creek, NY | TREE DOWN ON NORTONVILLE RD |
| Jul 30, 2:14 PM EDT | TSTM WND DMG | Otter Creek, NY | WIRES DOWN AND ARCING AT INTERSECTION OF SCHOOL HOUSE RD AND SOUTH CHASES LAKE RD IN GLENFIELD |
| Jul 30, 2:16 PM EDT | TSTM WND DMG | 1 Ene Pine Grove, NY | WIRES AND MULTIPLE TREES DOWN ON WETMORE RD IN GLENFIELD |
| Jul 30, 2:19 PM EDT | TSTM WND DMG | 2 Wsw Sperryville, NY | TREE AND WIRES DOWN BLOCKING GEORGEHILL RD |
| Jul 30, 2:20 PM EDT | TSTM WND DMG | 1 Ssw Sperryville, NY | TREES DOWN ON ERIE CANAL RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
496
WUUS51 KBUF 301750
SVRBUF
NYC049-301845-
/O.NEW.KBUF.SV.W.0058.190730T1750Z-190730T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
150 PM EDT Tue Jul 30 2019
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Lewis County in central New York...
* Until 245 PM EDT..
* At 150 PM EDT, a severe thunderstorm was located near Highmarket,
or 18 miles northwest of Boonville, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lowville, Whetstone Gulf State Park, Highmarket, New Bremen,
Watson, Martinsburg, Lyonsdale, Greig, Port Leyden and Croghan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Buffalo.
&&
LAT...LON 4356 7522 4345 7570 4346 7573 4353 7576
4376 7578 4399 7516 4361 7511
TIME...MOT...LOC 1750Z 244DEG 29KT 4360 7566
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Fries3 follow-up statements
667
WWUS51 KBUF 301812
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
212 PM EDT Tue Jul 30 2019
NYC049-301845-
/O.CON.KBUF.SV.W.0058.000000T0000Z-190730T1845Z/
Lewis NY-
212 PM EDT Tue Jul 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN LEWIS COUNTY...
At 211 PM EDT, a severe thunderstorm was located near Highmarket, or
16 miles northwest of Boonville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lowville, Whetstone Gulf State Park, Highmarket, New Bremen, Watson,
Martinsburg, Lyonsdale, Greig, Port Leyden and Croghan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Buffalo.
&&
LAT...LON 4350 7550 4364 7564 4380 7567 4399 7516
4361 7511 4356 7522
TIME...MOT...LOC 1811Z 244DEG 35KT 4362 7559
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Fries544
WWUS51 KBUF 301824
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
224 PM EDT Tue Jul 30 2019
NYC049-301845-
/O.CON.KBUF.SV.W.0058.000000T0000Z-190730T1845Z/
Lewis NY-
224 PM EDT Tue Jul 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EAST CENTRAL LEWIS COUNTY...
At 224 PM EDT, a severe thunderstorm was located 10 miles east of
Lowville, or 15 miles west of Old Forge, moving northeast at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lowville, Whetstone Gulf State Park, New Bremen, Watson, Martinsburg,
Lyonsdale, Greig, Croghan, Soft Maple Reservoir and Kirschnerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Buffalo.
&&
LAT...LON 4370 7547 4386 7551 4399 7516 4361 7511
4362 7532
TIME...MOT...LOC 1824Z 241DEG 37KT 4377 7527
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Fries761
WWUS51 KBUF 301845
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
245 PM EDT Tue Jul 30 2019
NYC049-301854-
/O.EXP.KBUF.SV.W.0058.000000T0000Z-190730T1845Z/
Lewis NY-
245 PM EDT Tue Jul 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LEWIS COUNTY WILL
EXPIRE AT 245 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
LAT...LON 4370 7547 4386 7551 4399 7516 4361 7511
4362 7532
TIME...MOT...LOC 1844Z 244DEG 29KT 4384 7508
$$
FriesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 1:39 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 30, 1:39 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 139 PM EDT Tue Jul 30 2019 .SYNOPSIS... A cold front will slowly cross the area this afternoon and evening producing showers and scattered thunderstorms. A few storms may contain gusty winds and locally heavy downpours. Less humid air will move into the region for the second half of the week in the wake of this front with temperatures near average. && .NEAR TERM /THROUGH WEDNESDAY/... Regional radar shows the most active convection along a band from the Finger Lakes to points southeast of Lake Ontario, with scattered showers farther west. In the near term, the main severe risk will be in Oswego and Lewis counties with the growing convective line. Farther west, expect showers and scattered storms to fill in over the next few hours from the western Southern Tier into the Genesee Valley and western Finger Lakes. As we move through afternoon hours, forcing associated with the pre- frontal trough and upper level jet streak will continue to move slowly east into Central NY. As if often the case in the summer, the majority of the active weather will focus along the pre-frontal trough and lake breeze boundaries rather than the actual lagging cold front. Modest destabilization is occuring this morning ahead of the thicker cloud shield across Central NY and east of Lake Ontario, with pre-convective MLCAPE expected to reach 1500J/kg on the eastern edge of our CWA. The instability and synoptic scale forcing will support increasing thunderstorm coverage this afternoon. The bulk of the afternoon convection will develop along and inland of the lake breeze boundaries, from the western Southern Tier through the western Finger Lakes to points southeast and east of Lake Ontario. Expect showers and storms to become numerous in this area. SPC has a Marginal Risk of severe storms in this area, with a chance of a few isolated storms with gusty winds. A newly included Slight Risk just clips the eastern edge of our area where greater instability is found. The most probable area for a few severe storms is near the southeast corner of Lake Ontario to Lewis County. The primary limiting factor to a greater severe risk for the rest of the area is the limited destabilization owing to the early arrival of clouds and showers, and weak mid level lapse rates. A few storms may also contain heavy downpours, although storm motion will limit flash flood potential unless storms train along boundaries. Meanwhile increasing southwest flow will allow stable lake shadows to develop northeast of the lakes this afternoon. This will bring a lowering chance of rain to areas near Buffalo and Watertown, although a few spotty showers still cannot be ruled out given the presence of synoptic scale forcing. High temperatures will reach the upper 70's to low 80's across western NY and the northern Tug Hill region to the mid 80's east of Rochester and into the Finger Lakes region. The actual cold front will slowly cross the area from northwest to southeast tonight. The majority of the active weather will end this evening as the mid level trough moves away. Nonetheless enough moisture and instability remain to support the chance of a few widely scattered showers and isolated storms overnight. It will remain muggy through the evening, with somewhat drier air starting to advect into the area by late tonight. Lows will be in the mid 60s in most locations, and lower 60s across the Southern Tier valleys and Lewis County. The weak cold front will continue to make slow progress clearing to the southeast of the area Wednesday. Meanwhile the mid level trough will cross the eastern Great Lakes. Weak forcing from the trough may support a few more widely scattered showers and isolated thunderstorms, mainly across the higher terrain of the Southern Tier and east of Lake Ontario. Most of the lake plains and areas southeast of Lake Ontario will remain dry. Weak cold advection will develop in the wake of the cold front. Highs will reach the upper 70s to around 80 at lower elevations, and mid 70s on the hills. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... Northwesterly flow and incoming surface high pressure look to rapidly spread subsidence into the area on Wednesday night. This occurs simultaneously with winds turning light northwesterly and surface dewpoints falling off toward 60. This should eliminate the chance of rainfall by that time with lower dewpoints allowing for a bit more diurnal temperature fall than we have been recently. High pressure looks to settle in overhead for the remainder of the short term forecast period with very light synoptically-driven wind flow through the period and lake breezes likely ruling the flow roost throughout. That said, subsidence in the neighborhood should allow for generally clear skies everyday with temperatures near or slightly below normal. The only real chance of anything not ultra perfect weatherwise would be some morning valley fog in the southern tier due to poor overnight ventilation underneath fairly strong diurnal inversions. && .LONG TERM /SATURDAY THROUGH MONDAY/... Overall, upper level troughing will remain in place over the Northeastern states through early next week, which will keep our heights aloft in check, not allowing for any extreme high temperatures. At the surface, high pressure will generally remain in control. This will keep much of this period rain free, with just the slight chance for some pop-up convection due to some increased instability each afternoon Saturday-Monday, as a weak cold front settles south across the region over the weekend, and continues to weaken as it pushes into high pressure firmly entrenched just off to the south. Whatever is left of this boundary will then become stationary somewhere over eastern NY/western New England later Sunday into Monday. This focal point for convergence combined with some ill-timed (this far out) shortwave energy rotating around the parent upper trough, will be the catalyst for any chances of isolated showers/storms during the second half of the period. Temperatures near normal to start the period will only climb to a few degrees above normal through the weekend into early next week, with humidity levels remaining tolerable for the first week of August. Specifically, high temperatures will range from the upper 70s over the normally cooler spots, to the lower/mid 80s across the lower terrain. As mentioned above, humidity levels will remain tolerable as dew points remain in the upper 50s to lower 60s. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... A cold front will approach western NY this afternoon. Showers and scattered thunderstorms will continue through early evening, with the greatest coverage from the western Southern Tier into the western Finger Lakes and points southeast and east of Lake Ontario. The greatest risk of thunder during this time frame will be at KJHW and KROC. Meanwhile southwest flow will keep more stable air over KBUF, KIAG, and KART, limiting thunder potential. Any of the heavier storms will contain local/brief MVFR to IFR. An area of MVFR CIGS east of Lake Erie will continue through mid afternoon before scattering out. The cold front will slowly cross the area tonight and Wednesday. More widespread showers and storms will end early this evening, but a few more widely scattered showers and isolated thunderstorms are possible overnight. Some low stratus may develop late tonight and early Wednesday in weak northerly upslope flow behind the cold front with areas of MVFR and local IFR CIGS. A few additional scattered showers or an isolated thunderstorm are possible Wednesday, mainly across the western Southern Tier and east of Lake Ontario. VFR will prevail from late morning on once any low stratus dissipates. Outlook... Wednesday...A chance of showers and thunderstorms inland from the lakes with local MVFR to IFR. Otherwise VFR. Thursday through Saturday...Mainly VFR. && .MARINE... Showers and scattered thunderstorms will continue this afternoon and early evening. A few storms may contain gusty winds and locally higher waves. Southwest flow around 15 knots will produce choppy conditions on Lake Erie through late afternoon. A cold front will cross the area this evening. Winds will remain relatively light (less than 15 knots) ahead and behind the cold front. Relatively light winds are then expected the rest of the week as high pressure builds into the Great Lakes. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Hitchcock NEAR TERM...Hitchcock SHORT TERM...Fries LONG TERM...JM AVIATION...Hitchcock MARINE...Hitchcock
Hazardous weather outlook, Jul 30, 1:38 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 138 PM EDT Tue Jul 30 2019 NYZ001>005-007-010>014-019>021-085-311745- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Jefferson-Northern Erie- Genesee-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 138 PM EDT Tue Jul 30 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will develop this afternoon and evening. Some of these storms may contain gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-008-311745- Oswego-Lewis- 138 PM EDT Tue Jul 30 2019 ...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-311745- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 138 PM EDT Tue Jul 30 2019 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Scattered thunderstorms today may contain gusty winds and small hail along with locally higher waves. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-311745- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 138 PM EDT Tue Jul 30 2019 ...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
In the hours before
Special weather statement, Jul 30, 12:49 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Buffalo NY
1249 PM EDT Tue Jul 30 2019
NYZ004>006-301730-
Oswego-Wayne-Northern Cayuga-
1249 PM EDT Tue Jul 30 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WAYNE...
CAYUGA AND CENTRAL OSWEGO COUNTIES...
At 1247 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mexico Point State Park to near
Weedsport. Movement was northeast at 30 mph.
Winds in excess of 40 mph are possible with these storms along with
very heavy downpours.
Locations impacted include...
Fulton, Pulaski, Central Square, Weedsport, Cato, Fulton, Volney,
Richland, Palermo, New Haven, Phoenix, Ira, Conquest, Savannah,
Mexico, Port Byron and Orwell.
This includes the following highways...
Interstate 90 near exit 40.
Interstate 81 between exits 32 and 36.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4324 7614 4327 7620 4324 7621 4322 7619
4320 7621 4324 7627 4322 7626 4320 7627
4323 7631 4323 7648 4315 7647 4314 7649
4311 7647 4310 7650 4303 7650 4302 7680
4320 7670 4350 7636 4368 7592
TIME...MOT...LOC 1647Z 228DEG 27KT 4349 7627 4307 7664
HitchcockSpecial weather statement, Jul 30, 1:32 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Buffalo NY
132 PM EDT Tue Jul 30 2019
NYZ006>008-301815-
Jefferson-Oswego-Lewis-
132 PM EDT Tue Jul 30 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
JEFFERSON...SOUTHWESTERN LEWIS AND OSWEGO COUNTIES...
At 130 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Pulaski to near Plainville. Movement
was northeast at 40 mph.
Winds in excess of 40 mph and heavy rain are possible with these
storms.
Locations impacted include...
Fulton, Lowville, Pulaski, Central Square, Redfield, Highmarket,
Whetstone Gulf State Park, Selkirk Shores State Park, Hastings,
Volney, Richland, Constantia, West Monroe, Palermo, Phoenix, Watson,
Mexico, Martinsburg, Williamstown and Orwell.
This includes Interstate 81 between exits 32 and 37.
Heavy rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.
LAT...LON 4342 7553 4348 7581 4333 7589 4331 7586
4315 7588 4320 7608 4323 7610 4327 7620
4324 7621 4322 7619 4320 7622 4324 7627
4322 7626 4320 7628 4323 7631 4323 7648
4325 7648 4379 7596 4379 7536
TIME...MOT...LOC 1730Z 238DEG 33KT 4353 7612 4316 7649
WelchThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 10:57 PM EDT | Special Marine Warning | BUF | 33 min | |
| Jul 29, 10:59 PM EDT | Special Weather Statement | BUF | Niagara | 46 min |
| Jul 29, 11:36 PM EDT | Special Weather Statement | BUF | Orleans | 39 min |
| Jul 30, 3:25 AM EDT | Special Marine Warning | BUF | 65 min | |
| Jul 30, 4:22 AM EDT | Special Weather Statement | BUF | Chautauqua | 38 min |
| Jul 30, 4:29 AM EDT | Special Marine Warning | BUF | 61 min | |
| Jul 30, 4:53 AM EDT | Special Weather Statement | BUF | Chautauqua | 37 min |
| Jul 30, 5:03 AM EDT | Special Weather Statement | BUF | Chautauqua | 42 min |
| Jul 30, 11:49 AM EDT | Special Marine Warning | BUF | 41 min | |
| Jul 30, 12:49 PM EDT | Special Weather Statement | BUF | Oswego | 41 min |
| Jul 30, 1:32 PM EDT | Special Weather Statement | BUF | Lewis, Oswego | 43 min |
| Jul 30, 4:07 PM EDT | Special Weather Statement | BUF | Livingston | 23 min |
| Jul 30, 4:29 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario | 46 min |
| Jul 30, 5:13 PM EDT | Special Weather Statement | BUF | Ontario | 32 min |
| Jul 30, 7:42 PM EDT | Special Weather Statement | BUF | Oswego | 33 min |
Nearby
Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.